# SDR MZZA2009101400105

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 32,712 hours, 12,270 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P11
- Part serial: BECW1800
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 8,614 hours, 3,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE FLAMED OUT DURING TAXI IN.  ENG FAIL LIGHT ILLUMINATED.  START LEVER REMAINED IN IDLE DETENT.  MAIN PUMPS ON WITH SUFFICIENT FUEL IN TANKS.  INSPECTED NUMBER 1 ENGINE INTAKE AND EXHAUST.  NO DEFECTS. TROUBLESHOT PER FIM 73-05 TASK 805.  ALL CHECKS GOOD.  NO CONTAMINATION IN FILTER AND MAG CHIPS.  REMOVED AND REPLACED HMU AND FUEL PUMP PER AMM 73-11-01 AS PRECAUTION.  REF L/P 7926087 FOR OPS CHECK.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1313947,  S/N OFF 00232 TT 1309356, S/N OFF 01800 PUMP, ENGINE FU  OFF 29-7311-9-0001 0232 ON 29-7311-9-0001 0012 UNIT, HYDROMECH  OFF 29-7321-9-0011 1800 ON 29-7321-9-0011 0166.
